The Billiard in a Regular Polygon.

W.A. Veech

Geometric and functional analysis (1992)

  • Volume: 2, Issue: 3, page 341-380
  • ISSN: 1016-443X; 1420-8970/e

How to cite


Veech, W.A.. "The Billiard in a Regular Polygon.." Geometric and functional analysis 2.3 (1992): 341-380. <>.

author = {Veech, W.A.},
journal = {Geometric and functional analysis},
keywords = {regular -gon; growth; length spectrum; billiard},
number = {3},
pages = {341-380},
title = {The Billiard in a Regular Polygon.},
url = {},
volume = {2},
year = {1992},

AU - Veech, W.A.
TI - The Billiard in a Regular Polygon.
JO - Geometric and functional analysis
PY - 1992
VL - 2
IS - 3
SP - 341
EP - 380
KW - regular -gon; growth; length spectrum; billiard
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.